# SDR SWAA2018113027225

- Difficulty date: November 28, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 45,961 hours, 22,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG5692
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE ASPIRATOR ORIENTATION OUT OF POSITION.  R&R SLIDE PER MT.
